Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online
Ask a Urologist   »  

Penis pain aggravated after pooping, high WBC count, taken Doxycycline, negative STD test. Prostatitis?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11348 Questions
Hello Doctor,
I am 25 years old, 6'3'', 200 lbs. I have had a recurring pain in my penis for the last 5 years. My Doctors have all thought it's some sort of STD before testing, like chlamydia, but all tests have been negative. The tests always come back negative, but I have high white blood cell counts often. I have been treated with doxycline on occasion and this generally helps the conditions. My main condition is pain in the penis, but I also have occasional pain in the rectum. The pain in the penis can also be caused by the act of pooping or after ejaculating. Do you have any idea what this could be? After a lot more research, I am thinking possibly prostatitis, but I don't know. It could be anything. Please let me know if you have any questions and I will be sure to answer them.

Thanks for any help.
Posted Fri, 4 May 2012 in Penis Problems
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for writing to us.
Pain in the penis that is aggravating after pooping can be due to -
1. Prostatitits- infection of the prostate gland. This is the most likely possibility as the pain is getting aggravated after the poop.
2. Epididymitis or orchitis- inflammmation of testis.
3. Muscular injury incurred to the penis.
4. Excessive masturbation.
To find out the exact cause you need to get a semen culture sensitivity test and prostatic secretions examined. Antibiotics are needed if it actually is due to infection.
I encourage you to visit a urologist for the proper investigations and further treatment.
Hope my answer is adequate. Please get back if you have any follow up queries.
Dr. Rakhi Tayal.     
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor